# SDR SWAA050044

- Difficulty date: January 7, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 58,149 hours, 43,755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189921
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE LIGHT ILLUMINATED IN FLIGHT.  CYCLED GEAR HANDLE, NO HELP.  REMOVED AND REPLACED LT MLG UPLOCK SENSOR PER MM.
